# SDR HEEA083754

- Difficulty date: January 15, 2003
- Submitted: January 20, 2003
- Operation: Air carrier
- Aircraft: N612PH
- Make and model: Bell 407
- Aircraft serial: 53199
- Aircraft time: 2,772 hours
- Engine: Allsn 250C*
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 23005366
- Part serial: FF58628
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MGT HIGH ABOVE 3000 FEET AT CRUISE. REPLACED BLEED VALVE.
